The first Las Vegas Grand Prix takes place from Thursday 16th November to Saturday 18th November 2023.
Unusually, and for the first time in over 40 years, the Grand Prix will be held on Saturday and not Sunday.
The Vegas F1 race will be held at night, and when you see the full Las Vegas F1 schedule below you’ll realise why the GP is planned to start on the Saturday.
Las Vegas F1 dates
The Las Vegas Grand Prix weekend takes place from Thursday 16th November to Saturday 18th November 2023.
Las Vegas F1 tickets come in either 1, 3, or 4 day options. 4 day tickets get access to the opening ceremony on the evening of Wednesday 15th November.
Las Vegas F1 race weekend format
When Formula 1 heads to Las Vegas in 2023 it will use the traditional race weekend format of three practice sessions, one qualifying and then the Grand Prix. There is no Spint Race at the Las Vegas GP.
Un-traditionally, the qualifying session and the race will be held on the same day. This is due to the Vegas Formula 1 being a night-time event where all F1 sessions take place in the evening and the race is a night race.
Below is the format of the different F1 sessions across the Vegas GP weekend:
Thursday 16th November:
- First practice session (60 mins)
Friday 17th November:
- Second practice session (60 mins)
- Third practice session (60 mins)
Saturday 18th November:
- Qualifying – Q1 / Q2 / Q3 (60 mins)
- Race (50 laps or 120 mins)
2023 Las Vegas Grand Prix qualifying time
Qualifying for the 2023 Las Vegas Grand Prix will take place at midnight local time (00:00) on the morning of Saturday 18th November.
Qualifying will be split in to three sections – Q1, Q2 and Q3.
All drivers will take part in Q1. Only the fastest 15 will make it through to Q2. Of those, only the quickest 10 will make it through to Q3 for the final shootout for pole position.
The whole qualifying session consisting of Q1, Q2 and Q3 will last for a total of 60 minutes.
2023 Las Vegas Grand Prix start time
The 2023 Las Vegas Grand Prix will start at 10pm (22:00) local time on Saturday 18th November.
The race will last for either 50 laps or 120 minutes, whichever is shorter.
Las Vegas F1 schedule 2023
Below is the full Las Vegas F1 schedule for the 2023 Grand Prix weekend.
|2023 Las Vegas Grand Prix F1 Schedule|
|Local Time||UK Time||Saturday 18th November|
|00:00 - 01:00||08:00 - 09:00||Qualifying|
|Friday 17th November|
|20:30 - 21:30||04:30 - 05:30 (+1)||Practice 3|
|00:00 - 01:00||08:00 - 09:00||Practice 2|
|Thursday 16th November|
|20:30 - 21:30||04:30 - 05:30 (+1)||Practice 1|
Why is the Las Vegas F1 race on a Saturday?
To get the full Vegas experience, the F1 race will be held on the Las Vegas strip circuit layout and will take place at night under the bright neon lights of Sin City.
As Vegas is in the Pacific Time zone, it’s 8 hours behind UTC / GMT. To capture both the late-night USA fans and early morning European viewers it was decided to hold the race at 10pm local time on Saturday evening.
That means people in the USA can stay up late to watch the race (for those on the East Coast it will start at 1am Sunday morning). People in the UK can watch the race at 6am and those in central Europe can tune in at 7am Sunday morning.
Had the race been held on Sunday evening it would have lost a lot of UK and European viewers as they’d be going to work on Monday morning when the race would be starting.
What time is the Las Vegas F1 race in my country?
The Las Vegas F1 race will start at 22:00 local time (PST) and last for either 50 laps or 2 hours, whichever comes first.
Below is the Las Vegas F1 schedule for the practice, qualifying and race sessions in a number of different time zones.
|Session||Las Vegas Time
|Practice 1||20:30 - Thu 16 Nov||22:30||23:30||04:30 +1||05:30 +1||12:30 +1|
|Practice 2||00:00 - Fri 17 Nov||02:00||03:00||08:00||09:00||16:00|
|Practice 3||20:30 - Fri 17 Nov||22:30||23:30||04:30 +1||05:30 +1||12:30 +1|
|Qualifying||00:00 - Sat 18 Nov||02:00||03:00||08:00||09:00||16:00|
|Race||22:00 - Sat 18 Nov||00:00 +1||01:00 +1||06:00 +1||07:00 +1||14:00 +1|
What channel is the Las Vegas GP on?
UK viewers will be able to watch live coverage of the Las Vegas Grand Prix practice sessions, qualifying and race on the Sky Sports F1 channel. You need a paid subscription to do so, however. The pre-race build up usually starts around 90 minutes before the Vegas F1 race start time.
Race highlights will be available to view for free on Channel 4 during the afternoon / evening of Sunday 18th November.
Information on where coverage of the race will be internationally broadcast can be found on the official Formula 1 website.
Las Vegas F1 key information
Check out the full details of the new Las Vegas GP track layout so you’re up to speed before the F1 circus comes to sin city.
If you’re heading to Vegas to watch the race first hand, check out our guide to the Vegas F1 grandstands for some tips on the best seats at the track.
Additionally, make sure you’re clued up on the Las Vegas F1 dress code before putting on your glad rags and heading to the track.
Heading to Vegas for the weekend and need somewhere to stay? Check out our guide to the best, cheapest and most expensive Las Vegas F1 hotels.
Las Vegas F1 detailed motorsport schedule
In the weeks leading up to the Las Vegas Grand Prix the FIA and Formula 1 management will released a full detailed schedule showing the on-track activity across the entire race weekend.
This will not just include the F1 sessions, but also the support races, demonstration runs and press conference timings.
Once this has been confirmed I’ll add it to this page.
|Friday 25th August 2023|
|10:05 - 10:50||FIA Formula 2 Practice Session|
|11:00 - 11:30||Paddock Club Track Tour|
|11:00 - 12:00||Paddock Club Pit Lane Walk|
|11:00 - 12:00||FIA F1 Car Presentation|
|12:30 - 13:30||FORMULA 1 FIRST PRACTICE SESSION FP1|
|14:00 - 14:30||FIA Formula 2 Qualifying Session|
|14:00 - 15:00||Formula 1 Teams' Press Conference|
|14:40 - 15:10||Paddock Club Pit Lane Walk|
|14:44 - 15:10||Paddock Club Track Tour|
|15:05 - 15:35||FIA Formula 2 Press Conference|
|16:00 - 17:00||FORMULA 1 SECOND PRACTICE SESSION FP2|
|17:30 - 18:15||Porsche Mobil 1 Supercup Practice Session|
|18:30 - 19:00||Paddock Club Track Tour|
|18:30 - 19:30||Paddock Club Pit Lane Walk|
|Saturday 26th August 2023|
|08:45 - 09:15||Formula 1 Team Pit Stop Practice|
|09:50 - 10:20||Porsche Mobil 1 Supercup Qualifying Session|
|10:30 - 11:00||Paddock Club Track Tour|
|10:30 - 11:00||Paddock Club Pit Lane Walk|
|11:30 - 12:30||FORMULA 1 THIRD PRACTICE SESSION FP3|
|13:15 - 14:05||FIA Formula 2 Sprint Race (29 Laps or 45 Mins +1 Lap)|
|14:25 - 14:55||FIA Formula 2 Press Conference|
|15:00 - 16:00||FORMULA 1 QUALIFYING SESSION|
|16:00 - 17:00||Formula 1 Press Conference|
|17:00 - 17:35||Porsche Mobil 1 Supercup First Race (17 Laps or 30 Mins)|
|17:45 - 18:45||Paddock Club Track Tour|
|17:45 - 18:45||Paddock Club Pit Lane Walk|
|18:45 - 20:15||F1 Experiences Champions Club - Grid Walk & Trophy Photo|
|Sunday 27th August 2023|
|10:00 - 11:05||FIA Formula 2 Feature Race (40 Laps or 60 Mins +1 Lap)|
|11:35 - 12:05||FIA Formula 2 Press Conference|
|11:55 - 12:30||Porsche Mobil 1 Supercup Second Race (17 Laps or 30 Mins)|
|12:45 - 13:15||Paddock Club Track Tour|
|12:50 - 13:20||Formula 1 Drivers' Parade|
|12:50 - 13:50||Paddock Club Pit Lane Walk|
|13:20 - 13:50||Porsche Demonstration|
|14:46 - 14:48||National Anthem|
|15:00 - 17:00||FORMULA 1 GRAND PRIX (72 LAPS OR 120 MINS)|